A 48-year-old member asked:
Disclaimer

i'm taking accutane currently and it's hurtshurt so bad. why does accutane make my acne worse?

1 doctor answer
Dr. Ed Friedlander
44 years experience Pathology
Get with your doctor: A short course of Prednisone added to your treatment may help if indicated, or he/she may know of something else.
Answered on Jun 30, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 24-year-old female asked:
Dr. Michael Sparacino
37 years experience Family Medicine
See your doctor: Discuss this with your doctor.
A female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Second opinion: I would not advise long term Accutane therapy.Please consult your dermatologist for alternative therpaies.
A 28-year-old female asked:
Dr. Robert Hartman
39 years experience Dermatology
Yes it does: Acne flares on Accutane especially at higher doses. It is a highly effective drug for bad acne and worth the wait.
1
1 thank
A 37-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Briefly: Hopefully you got a full explanation for this powerful medication before you started. Stay the course. It is worth it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month